# SDR 07FDEA04258

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57247017001
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND DELAMINATION FOUND AT RT WING TE PANEL ASSY TO PREVIOUS REPAIRS REPAIR PERFORMED BY DAMAGE REMOVAL, BONDING REPAIR AND INSTALLING OF NEW ANGLES AND DOUBLERS IAW EA 6-5720-112455 AND RAS/BAE/1003755/2006 ISS A.
